Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Extensions of Verma modules


Author: Kevin J. Carlin
Journal: Trans. Amer. Math. Soc. 294 (1986), 29-43
MSC: Primary 17B10; Secondary 17B20, 22E47
MathSciNet review: 819933
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A spectral sequence is introduced which computes extensions in category $ \mathcal{O}$ in terms of derived functors associated to coherent translation functors.

This is applied to the problem of computing extensions of one Verma module by another when the highest weights are integral and regular. Some results are obtained which are consistent with the Gabber-Joseph conjecture. The main result is that the highest-degree nonzero extension is one-dimensional.

The spectral sequence is also applied to the Kazhdan-Lusztig conjecture and related to the work of Vogan in this area.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17B10, 17B20, 22E47

Retrieve articles in all journals with MSC: 17B10, 17B20, 22E47


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1986-0819933-4
PII: S 0002-9947(1986)0819933-4
Article copyright: © Copyright 1986 American Mathematical Society